MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD MR850; RESPIRATORY HUMIDIFIER

FISHER & PAYKEL HEALTHCARE LTD MR850; RESPIRATORY HUMIDIFIER
Model Number MR850AEA
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Method: the subject pcb of the mr850 respiratory humidifier was received at our fisher & paykel (f&p) healthcare regional office in china where it was inspected by a trained f&p service technician.Our investigation is based on the information, photograph and video provided by the healthcare facility, our evaluation of the subject device and our knowledge of the product.Results: review of the provided video observed that the speaker of the mr850 respiratory humidifier generated no audible sound, confirming the reported issue.The speaker resistance test performed by the regional service centre determined the speaker had an open circuit.Conclusion: based on the information provided by the customer and without the return of the subject device, we are unable to determine the exact cause of the reported fault.The mr850 respiratory humidifier product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 respiratory humidifier is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that the audible alarm of an mr850 respiratory humidifier was not functioning during patient use.There was no patient consequence.

Brand Name
MR850
Common Device Name
RESPIRATORY HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24735057
Report Number9611451-2026-01028
Device Sequence Number13367460
Product Code BTT
UDI-Device Identifier09420012407177
UDI-Public(01)09420012407177(10)2102097032(11)220322
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K073706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850AEA
Device Catalogue NumberMR850AEA
Device Lot Number2102097032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown